# SDR FDEA202007021432

- Difficulty date: July 2, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 113N16125
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E PANEL LOWER SURFACE DELAMINATED.  REPAIRED PANEL PER EA #F5720-T0354730-P1.
